# SDR DL73S962471

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 651630084
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS WERE DISCOVERED ON FWD FACE OF THE F.S.178 BLKHDWEB.  TWO INDEPENDENT CUTOUTS WERE REQUIRED TO REMOVE THE CRACKS.  FIRST CUTOUT, LOCATED INBD OF THE RBL 5.7 VERTICAL STRAP AT WL 200, MEASURES 4.0 INCH VERTICALLY BY 1.0 INCH INBD/OTBD.  THE SECOND CUTOUT IS LOCATED AT THE LBL 5.7 VERTICAL STRAP  AT WL 200 AND MEASURES 4.0 INCHES VERTICALLY BY 1.0 INCH INBD/OTBD.   REPAIRED PER ERA 304394-14 REV A.
